# SDR DALA2016031501938

- Difficulty date: March 11, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 44,299 hours, 30,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON BULKHEAD UPPER GUSSET IS CRACKED AT BS 1022, LONGERON 7L.  REPAIRED IAW SRM 51-70-11, REPAIR 1.
